# SDR SWAA2025091614472

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,465 hours, 34,770 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS R2 SERVICE DOOR HANDLE LOOSE.   ADJUSTED R2 SERVICE DOOR HANDLE PER AMM 20-50-11; AND 52-13-31. DOOR FEELS BETTER PER FLT CREW AND OPERATED AS NORMAL. NO FURTHER DEFECTS NOTED AT THIS TIME.
